# SDR USAA2010051790978

- Difficulty date: May 5, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 51,421 hours, 20,269 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175N20014
- Condition: Debonded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - NR 19-9755-8-0020 & 5003005 - DISBONDING ON RIGHT VERTICAL TORQUE BOX PANEL. REPAIRED RIGHT VERTICAL TORQUE BOX PANEL IAW B757 SRM 51-70-10 & US AIRWAYS EA 101928.
